# SDR GAIA03120ST

- Difficulty date: October 24, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND NR 5 SLAT RIBS CRACKED INBOARD AND OUTBOARD SIDES OF ACTUATOR ATTACH POINT.  REF FASI N/R NR 61216, REPLACED CRACKED RIBS 2024 T-3 .063 INCH PO NR 900103 IAW B727 SRM 57-50-2.  (M)
